# SDR 2006FA0000340

- Difficulty date: February 10, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N806NH
- Make and model: Beech A36
- Aircraft serial: E2702
- Engine: Cont IO550B
- Propeller: Mcauly D3A32C*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L143J20
- Condition: Chafed
- Location: Rt Wing Nav Lite
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAVIGATION LIGHT BREAKER SWITCH (POPPED) IN FLIGHT AND WAS NOT ABLE TO RESET.  MAINTENANCE PERSONAL TROUBLESHOT NAVIGATION LIGHT SYSTEM AND FOUND A SHORT IN THE WIRING IN THE RT WING AT APPROXIMATE WING STATION 162.5.  A NEW WIRE WAS PULLED THROUGH TO REPLACE THE OLD WIRE.  TIME IN SERVICE IS A FACTOR IN THIS OCCURRENCE.  ALSO IN SERVICE IS A FACTOR IN THIS OCCURRENCE.  ALSO THE WIRE LAYS IN A STRINGER CHANNEL AND HAS NO OTHER MEANS OF SUPPORT OTHER THAN GLUED IN STRIPS AT VARIOUS INTERVALS TO KEEP THE WIRE IN THE CHANNEL.  THERE IS NO ACCESS TO THIS WIRE FROM WING STA 122.75 TO 191.00.  THERE SHOULD BE A PLASTIC CONDUIT TUBING FOR THIS WIRE TO RUN THROUGH.  (K)
